# SDR ASAA2023042343009

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 28,117 hours, 8,825 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMVG580
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF L/P 60557593 FOR #1 ENGINE LEAK. PERFORMED ACTIONS ON TSR 714232, FOUND RESIDUAL FUEL BUILD-UP ON TBV, RH VSV AND HPTACC. LEAK RATE FOUND TO BE LESS THAN 40 DROPS PER MIN. REPLACEMENT OF TBV, R/H VSV AND HPTACC REQUIRED WITHIN 25 FLIGHT CYCLES. GROUNDED - YES.  REMOVED AND REPLACED #1 ENG HPTACC VALVE REF B737-900 AMM 75-21-01. OPS CHECKED GOOD. NO LEAKS. REMOVED AND REPLACED #1 ENG TBV REF AMM 75-23-01. OPS CHECK GOOD NO LEAKS. REPLACED THE #1 ENG R/H VSV ACTUATOR PER AMM 75-31-01. LK AND OPS CHECKS GOOD.ETOPS GROUND VERIFICATION SUCCESSFUL.
